RUS  ENG
Full version
JOURNALS // Uspekhi Matematicheskikh Nauk // Archive

Uspekhi Mat. Nauk, 1980 Volume 35, Issue 4(214), Pages 185–186 (Mi rm3781)

This article is cited in 5 papers

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A probabilistic modification of the von Neumann–Gale model

I. V. Evstigneev, Yu. M. Kabanov


MSC: 60A10, 60G10, 60K37

Received: 30.05.1979


 English version:
Russian Mathematical Surveys, 1980, 35:4, 167–168

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025